# SDR HEEA077708

- Difficulty date: January 18, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 407340339101
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BEARING FAILURE.
